ArticleWorld journal of clinical cases2025
Severe venlafaxine poisoning successfully rescued with veno-arterial extracorporeal membrane oxygenation: A case report.
Article in World journal of clinical cases, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
backgroundVenlafaxine, a serotonin-norepinephrine reuptake inhibitor, is widely prescribed for the treatment of major depressive disorder. At therapeutic dose, it is generally safe, with a low incidence of adverse effects. However, massive venlafaxine ingestion can cause serious cardiotoxicity, leading to life-threatening arrhythmias. CASE SUMMARY: A 31-year-old woman with a history of depression ingested 14.8 g of venlafaxine along with 6 mg of estazolam and 6 mg of flunitrazepam. On admission, 2 hours post-ingestion, she presented only with mild QTc prolongation. At 4 hours post-ingestion, she developed a generalized tonic-clonic seizure. Following endotracheal intubation, intravenous midazolam infusion was initiated and 50 g of activated charcoal was administered
conclusionIn cases of massive venlafaxine ingestion, continuous intensive monitoring, particularly of QTc, is essential for at least 24 hours, even when initial clinical signs are mild. If refractory ventricular arrhythmias occur, prompt initiation of veno-arterial extracorporeal membrane oxygenation should be considered.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.